# SDR ABXA9600523

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link
- Part number: 5958782503
- Condition: Cracked
- Location: Rt Engine
- Component: Pwa, 4310001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD'S 75-14-06, 90-18-03 SB'S 78-36, 78-38, 78-40 AND 78-66, FOUND RIGHT THRUST REVERSER OUTBOARD UPPER DRIVER LINK HAD A CRACK INDICATION.  REPLACED RIGHT THRUST REVERSER OUTBOARD UPPER DRIVER LINK IAW DC-9 MM 78-31-5.  LINK FOUND TO BE CRACKED AND WAS SCRAPPED.
